Controllability analysis for a class of piecewise nonlinear impulsive non-autonomous systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

2 Scopus Citations
View graph of relations

Author(s)

  • Jiayuan Yan
  • Ding-Xue Zhang
  • Bin Hu
  • Zhi-Hong Guan
  • Xin-Ming Cheng

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)567-582
Journal / PublicationInternational Journal of Robust and Nonlinear Control
Volume32
Issue number2
Online published18 Oct 2021
Publication statusPublished - 25 Jan 2022

Abstract

This article investigates the controllability for a class of piecewise nonlinear impulsive non-autonomous systems. The problem is addressed by considering the nonlinearities and impulses as perturbations. First, a standard framework is introduced to transform the issue of controllability to the existence of a fixed point by designing a proper admissible control and constructing a nonlinear operator on a Banach space. Then, two sufficient controllability conditions for such systems are developed by employing Schauder's and Rothe's fixed point theorems when the perturbations satisfy several nonlinear constraints including linear/sublinear growth conditions, bounded constraints, and Lipschitz conditions. It is shown that the controllability of such systems is influenced by the linear parts, the nonlinear perturbations, and the impulsive effects. Finally, the established controllability results are verified through several numerical examples.

Research Area(s)

  • controllability, fixed point theorem, impulsive effect, nonlinear perturbation, piecewise system

Citation Format(s)

Controllability analysis for a class of piecewise nonlinear impulsive non-autonomous systems. / Yan, Jiayuan; Zhang, Ding-Xue; Hu, Bin et al.

In: International Journal of Robust and Nonlinear Control, Vol. 32, No. 2, 25.01.2022, p. 567-582.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review